Cold & Flu Capsules

£1.75

Cold & Flu Capsules is backordered and will ship as soon as it is back in stock.

For the relief of the symptoms of colds and flu, including aches and pains, sore throat, headache, fatigue and drowsiness, nasal congestion (blocked nose) and feverishness.

Safety Warning
Do not exceed the stated dose.
If symptoms persist consult your doctor.

Contains Paracetamol.
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not use capsules after the date shown on the pack.
Keep all medicines out of the reach and sight of children.